Advertisement

Can intake of vitamin pills cause swelling and joint pain?

Vitamins usually do not cause swelling and joint pain. Because these symptoms seem to be connected, it would be best to discuss taking the vitamins with your physician. It is possible you have another underlying condition that is causing the swelling with the vitamins.

Continue Learning about Vitamins

Is "Herbal Viagra" Safe?
Is "Herbal Viagra" Safe?
Think an herbal supplement that promises to enhance male sexual performance is too good to be true? You’re probably right. According to the federal Fo...
Read More
Why do I need folate?
dotFITdotFIT
Folate is an essential, water-soluble B vitamin that occurs naturally in foods. Folic acid is the mo...
More Answers
8 Foods That Can Replace Your Multivitamin
8 Foods That Can Replace Your Multivitamin8 Foods That Can Replace Your Multivitamin8 Foods That Can Replace Your Multivitamin8 Foods That Can Replace Your Multivitamin
Skip the pharmacy and shop the produce department instead.
Start Slideshow
Where to Store Your Vitamins
Where to Store Your Vitamins

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.